We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Research & business

View Profile

Publication details for Dr Junli Liu

Stoleriu, I, Davidson, FA & Liu, JL (2004). Quasi-steady state assumptions for non-isolated enzyme-catalysed reactions. Journal Of Mathematical Biology 48(1): 82-104.
  • Publication type: Journal Article
  • ISSN/ISBN: 0303-6812
  • Keywords: Michaelis-Menten; quasi-steady state; open systemKINETICS; APPROXIMATION

Author(s) from Durham